| Model Number |
8884721252 |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that it was extremely difficult to remove the chuck from the probe.Per additional information provided on september 01, 2022, it was the guidewire that was extremely difficult to remove.No injuries occurred.
Additional Manufacturer Narrative
The device history record (dhr) was reviewed and indicated that the product was released accomplishing all quality standards.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.A gemba walk was carried out in the manufacturing process.Current process and controls were found to be followed correctly, including subassemblies, finished product assembly, packaging, and product inspections.No abnormal conditions were found that could trigger the reported condition.There were no physical samples or photos received for evaluation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause.If samples are received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.We will continue to monitor for adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.